# SDR HNAA0700007

- Difficulty date: December 21, 2006
- Submitted: February 10, 2007
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 29,736 hours, 32,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 29,736 hours, 32,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD SEAT RAIL HAS CORROSION AT SEAT LEG LOCATIONS.  REPLACED SEAT RAIL.
